# SDR RAIA00211316

- Difficulty date: November 12, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 7,304 hours, 6,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ESCAPE PATH LIGHTS INOPERATIVE. RE-SECURED FORWARD FLOOR EMERGENCY LIGHTING STRIP CONNECTOR, OPS CK OK.
